# SDR AALA20170127006

- Difficulty date: January 25, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N953NN
- Make and model: Boeing 737823
- Aircraft serial: 33328
- Aircraft time: 8,954 hours, 3,136 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. ON TAKEOFF, AS THE POWER WAS COMING UP, THE MASTER CAUTION LIGHT ILLUMINATED. PILOT REDUCED POWER AND THE LIGHT WENT OUT. REJECTED TAKEOFF AND TAXIED CLEAR OF RUNWAY. PERFORMED INSPECTION AND DEPARTED ORD. NO MAINTENANCE INVOLVEMENT. OPERATIONAL CHECK GOOD.
